# SDR AALA20001541

- Difficulty date: September 12, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRAP UNDER STRINGER 26R AT BELT.  FABRICATED FILLER AND REPAIR STRAP AND INSTALLED IAW ESO 11697 9-8-00.  (M)
